I am addicted to phentermine since I wanted to lose weight. I still want to lose and I am addicted to these pills. The pills help me stay up at night so I can do housework (I work full time and I am raising 8 children myself). I am on these pills Phentermine 37.5 mg. I was only supposed to take one in the morning but I take 2 in the morning and 2 at night.
Question #1: how do I stop? When I don't have them I don't feel well and very very weak.
Question #2: What could happen if I continue to take these pills consistently?? Please be blunt. Thank you.
Do not keep these pills at home as the temptation to take them will be overwhelming. Find expert help from a psychiatrist if you cannot manage to stop on your own. You may have to reduce the dosage gradually. It is natural that you are weak when you stop misusing, but you will recover in a couple of weeks, if you sleep and eat well and do not misuse anything else.
If you continue to take these pills, the way you do now, you will end up as a wreck.